Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AT123456

Accutane and chemical peel..

Recommended Posts

I have basically become desperate. Acne has ruined my life and changed it. Its been nearly 6 months on accutane 80 mg a day, and I have seen LITTLE results. I changed Derms because I just felt it was time for a change. I told him my situation and everything I've been on and such and such. He told me to reduce my dosage to 40mg, and he had a chemical peel done on me. I have a few cists on both sides of my cheek near my nose, but other than that most of the acne on my cheek is faded red. I've done my research and read that having a chemical peel done while on accutane is not good. To be honest, id rather be scarred than have acne for the rest of my life. My cousin did the same thing with the same derm, and she cleared up just fine. I trust this derm, hes cured everyone I've talked to..should I be worried at all about the chemical peel?

Note, my face has shown some improvement over the course of this week, but I still broke up in some spots!

Share this post


Link to post
Share on other sites
Guest Timehealsall
I have basically become desperate. Acne has ruined my life and changed it. Its been nearly 6 months on accutane 80 mg a day, and I have seen LITTLE results. I changed Derms because I just felt it was time for a change. I told him my situation and everything I've been on and such and such. He told me to reduce my dosage to 40mg, and he had a chemical peel done on me. I have a few cists on both sides of my cheek near my nose, but other than that most of the acne on my cheek is faded red. I've done my research and read that having a chemical peel done while on accutane is not good. To be honest, id rather be scarred than have acne for the rest of my life. My cousin did the same thing with the same derm, and she cleared up just fine. I trust this derm, hes cured everyone I've talked to..should I be worried at all about the chemical peel?

Note, my face has shown some improvement over the course of this week, but I still broke up in some spots!

i dont know safe a chemical peel is while on accutane, but you said you researched and found its not safe

If it will scar you... DO NOT IT. Scars are FAR WORSE THAN ACNE. FAR WORSE.

Share this post


Link to post
Share on other sites

Holy moley, you should NOT be doing chemical peels on accutane, it tells you specifically on the iPledge agreement to not do that!

Acne can go away, but scars are there for life. You can dish out thousands on dollars on laser therapy for scars, but if you get indents they won't disappear entirely.

This derm should not be giving chemical peels to accutane patients.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×